Hail, Nacogdoches
- When
- March 14, 8:50 PM CST
- Where
- Nacogdoches County, Cushing
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.800, -94.850
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 14, 2:59 PM CST, 5 hours 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 259 PM CST MON MAR 14 2005 .DISCUSSION... CLOUDINESS APPROACHING FROM WEST THIS AFTERNOON AHEAD OF NEXT WEATHER SYSTEM. BY MIDNIGHT MOST LOCATIONS SHOULD BE CLOUDY. THIS WILL HELP HOLD TEMPS UP SOME TONIGHT...BUT WITH SOME RADIATIONAL COOLING THIS EVENING MINS SHOULD BE IN MOST AREAS BY MIDNIGHT. THIS HAS BEEN REFLECTED IN GRIDS. SURFACE DEWPOINTS WILL BE SLOW TO RISE...SO RH RECOVERY WILL HAVE TO WAIT UNTIL RAIN BEGINS...SO IN OTHER WORDS RH WILL BE CLIMBING ON TUESDAY AS RAIN SPREADS OVER AREA FROM WEST. MADE AN ATTEMPT TO SHOW THIS IN GRIDS...AS NONE OF THE MODEL DEWPOINTS DID SO. BY TUESDAY AFTERNOON MOST OF CWA SHOULD BE RECEIVING RAIN. WILL CARRY RAIN INTO TUESDAY NIGHT WITH LIKLEY POPS. ETA HINTING AT A DRY SLOT BUT WITH SURFACE BOUNDARY ALONG THE COAST AND UPPER TROF TO THE WEST... A TRUE DRY SLOT WOULD BE DIFFICULT TO ACHIEVE. RAINFALL MAY SLACK OFF BUT CLOUDINESS AND SOME LIGHT PRECIP STILL LIKELY. WILL MOVE TH SYSTEM OUT WEDNESDAY NIGHT...SOMEWHAT FASTER THAN THE GFS... MORE IN LINE WITH 70 PERCENT MEAN RH ON ETA. CLOUDS WILL PROBABLY LINGER UNTIL 70H TROF CROSSES AREA ON THURSDAY. ANOTHER FRONT SOMETIME ON FRIDAY...BUT MODELS HAVE SURFACE LOW REMAINING WELL NORTH OF CWA...THEREFORE KEEPING LOW POPS. THEN LATE SUNDAY... ANOTHER INVERTED TROF AS ANOTHER LOW MOVES ACROSS NORTHERN GULF. WITH SEVERAL FRONTAL PASSAGES AND ONLY BRIEF PERIODS OF SOUTH WIND BETWEEN SYSTEMS...NEXT SEVEN DAYS LOOK COOLER THAN NORMAL. && .PRELIMINARY POINT TEMPS/POPS... SHV 42 50 42 52 / 10 80 70 40 MLU 41 54 43 53 / 10 80 70 40 DEQ 35 45 39 51 / 10 80 70 30 TXK 40 48 40 52 / 10 80 70 30 ELD 39 51 41 51 / 10 80 70 30 TYR 42 50 41 50 / 10 80 70 40 GGG 42 50 42 52 / 10 80 70 40 LFK 43 55 43 56 / 20 80 60 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST MON MAR 14 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-151200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST MON MAR 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL NOT BE NEEDED THROUGH TONIGHT.
The Shreveport radar (KSHV), 119 km away, was scanning. The volume nearest the first event began at 02:51 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481019.